Alert archive / Idaho / Frost Advisories in 2011
Frost Advisory 3, NWS Pocatello, ID
NWS Pocatello, ID issued this frost advisory at Jun 10, 2011, 5:07 AM MDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Jun 10, 2011, 5:07 AM MDT (11:07 UTC)
- Expired
- Jun 10, 2011, 8:22 AM MDT
- In force
- 3 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
188 WWUS75 KPIH 101107 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 507 AM MDT FRI JUN 10 2011 IDZ017-020-021-101500- /O.NEW.KPIH.FR.Y.0003.110610T1107Z-110610T1500Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY...CRATERS OF THE MOON... INL COMPLEX...POCATELLO...BLACKFOOT...MASSACRE ROCKS 507 AM MDT FRI JUN 10 2011 ...FROST ADVISORY IN EFFECT UNTIL 9 AM MDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM MDT THIS MORNING. * TEMPERATURES 30 TO 38 DEGREES WITH HIGH HUMIDITY. * LOCATIONS INCLUDE: POCATELLO...BLACKFOOT...MASSACRE ROCKS... IDAHO FALLS...REXBURG...RIGBY...CRATERS OF THE MOON...INL COMPLEX...BURLEY...RUPERT...SHOSHONE...CAREY * IMPACTS: DAMAGE TO SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
1 follow-up statement
799 WWUS75 KPIH 101422 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 822 AM MDT FRI JUN 10 2011 ...FROSTY ADVISORY IS CANCELED... IDZ017-020-021-101530- /O.CAN.KPIH.FR.Y.0003.000000T0000Z-110610T1500Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY...CRATERS OF THE MOON... INL COMPLEX...POCATELLO...BLACKFOOT...MASSACRE ROCKS 822 AM MDT FRI JUN 10 2011 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELED THE FROST ADVISORY. TEMPERATURES HAVE RISEN ABOVE FREEZING. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this frost advisory went out at Jun 10, 3:04 AM MDT, 2 hours 3 minutes earlier.
Area forecast discussion, Jun 10, 3:04 AM MDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 304 AM MDT FRI JUN 10 2011 .SHORT TERM...TODAY THROUGH MONDAY. EXPECT UPPER LEVEL RIDGING EARLY TODAY BRINGING MOSTLY SUNNY SKIES AND DRY CONDITIONS. TEMPERATURES WILL REMAIN WELL BELOW NORMAL JUST MAKING 70 DEGREES IN LOWER ELEVATIONS. A WEAK WAVE WILL MOVE THROUGH LATE THIS AFTERNOON INTO EARLY EVENING BRINGING LIGHT SHOWERS ACROSS HIGHER TERRAIN WITH A SLIGHT CHANCE OF THUNDERSTORMS. SUNDAY THE NEXT WAVE MOVES THROUGH BRINGING BACK PRECIPITATION ACROSS THE AREA. MONDAY YET ANOTHER WAVE MOVES THROUGH WITH WEAK PRECIPITATION CHANCES MAINLY OVER HIGHER TERRAIN. EXPECT TEMPERATURES 5 TO 8 DEGREES BELOW NORMAL THROUGH THE PERIOD. WYATT .LONG TERM...TUESDAY THROUGH FRIDAY. BOTH THE GFS AND ECMWF MODELS ARE BRINGING IN A SHORT WAVE RIDGE TUESDAY AND WEDNESDAY. EXPECT WARMER TEMPERATURES AND OVERALL DRY CONDITIONS TUESDAY AND WEDNESDAY. WEDNESDAY EXPECT THE WARMEST TEMPERATURES RISING TO NEAR TO SLIGHTLY ABOVE CLIMO. LATE WEDNESDAY INTO THURSDAY THE GFS IS BRINGING AN UPPER LEVEL LOW OVER THE AREA BRINGING BACK MOIST CONDITIONS AND MUCH COOLER TEMPERATURES THROUGH THE REMAINDER OF THE PERIOD. WYATT && .AVIATION...JUST AS THE ONE TROUGH THAT BROUGHT THE HEAVY RAINS AND CONVECTION LEAVES...ANOTHER MOVES IN FROM THE NORHTWEST AND ROTATES A TROUGH THROUGH EARLY TONIGHT. HOWEVER...THIS ONE DOES NOT HAVE QUITE THE AVAILABLE PRECIPITABLE WATER AND IS NOT AS UNSTABLE. MOST OF THE GOOD MOISTURE IN THIS SHORTWAVE IS ABOVE 600MB. WIND WILL REMAIN LIGHT AND THERMALLY-DRIVEN. MESSICK && .FIRE WEATHER...STILL A LINGERING THREAT OF THUNDERSTORMS TODAY UNDER WHAT NOW IS EXPECTED TO BE A VERY SHORT-LIVED UPPER LEVEL RIDGE. THE RIDGE SHOULD BREAK DOWN THIS EVENING AND ALLOW A TROUGH TO ROTATE THROUGH CENTRAL AND EASTERN IDAHO. MUCH DRIER TROUGH AND THUS THUNDERSTORM AND SHOWER ACTIVITY WILL BE MORE LIMITED TO HIGHLANDS AND MOUNTAIN REGIONS AND NOT AS STRONG. THE UPPER LEVEL LOW CONTINUES TO LINGER ON SUN AND MAINTAINS THE SHOWER AND THUNDERSTORM ACTIVITY IN THE HIGHER ELEVATIONS. TONIGHT'S GUIDANCE HAS DAMPENED THE SHORTWAVE FOR MON...THUS IT IS FASTER MOVING AND DOES NOT BRING AS MUCH MOISTURE AND MUCH LESS CHANCE OF THUNDERSTORM ACTIVITY. THE FOCUS IS NOW ON THE SUN TROUGH. WEAK ZONAL FLOW FOR TUE AND WED WITH A SLIGHT CHANCE OF PRECIPITATION...THEN A LARGE LOW ON THE GFS APPROACHES FOR THU. HOWEVER THE ECMWF DOES NOT HAVE THIS AND THUS HIGH DEGREE OF UNCERTAINTY BEYOND THE 4 DAY PERIOD. MESSICK && .HYDROLOGY...RECENT RAINFALL ALONG WITH ONGOING SNOWMELT WILL SUSTAIN HIGH FLOWS ON AREA RIVERS AND STREAMS WITH FLOODING CONTINUING ON THE PORTNEUF...HENRY'S FORK...TETON AND SNAKE RIVERS. SEE INDIVIDUAL WARNINGS FOR THESE RIVERS FOR EXPECTED LEVELS AND CORRESPONDING IMPACTS. WYATT && .PIH WATCHES/WARNINGS/ADVISORIES...FLOOD WARNINGS CONTINUE ON THE PORTNEUF...HENRY'S FORK...TETON AND SNAKE RIVERS. NONE. &&
Hazardous weather outlook, Jun 10, 3:48 AM MDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 348 AM MDT FRI JUN 10 2011 IDZ017-019>021-023>025-111000- EASTERN MAGIC VALLEY-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- 348 AM MDT FRI JUN 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT RIVERS AND STREAMS ACROSS SOUTHEAST IDAHO WILL CONTINUE TO FLOW AT ELEVATED LEVELS. SOME OF THESE RIVERS HAVE REACHED OR EXCEEDED FLOOD STAGE. CONTINUE TO MONITOR FUTURE FLOOD STATEMENTS FOR ADDITIONAL INFORMATION ON AFFECTED RIVERS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY RIVERS AND STREAMS WILL CONTINUE TO REMAIN AT HIGH FLOWS THROUGH THE PERIOD. SOME RIVERS WILL INCREASE SIGNIFICANTLY DUE TO RECENT HEAVY RAINFALL AND CONTINUED SNOW MELT. CONTINUE TO MONITOR FLOOD STATEMENTS FOR MORE INFORMATION. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 6:49 PM MDT | Special Weather Statement | PIH | Blaine | 41 min |
| Jun 10, 5:53 PM MDT | Special Weather Statement | PIH | Minidoka | 52 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.